# SDR AALA202207140990

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 44,504 hours, 16,249 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 351H51002
- Condition: Damaged
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 78 KNOTS AND TOP SPEED OF 85 KNOTS LEFT BRAKE TEMPERATURE INDICATION REACHED 440 AFTER REJECT AND TURNED BRAKE FANS ON ONCE CLEARING RUNWAY. MAINTENANCE FOUND #1 BRAKE TEMPERATURE SENSOR CANNON PLUG DAMAGED AND LOOSE. REPLACED LEFT HAND MAIN LANDING GEAR BRAKE TEMPERATURE MONITORING UNIT (BTMU) PER AMM 32-47-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
